Anyone else's toes go purple and numb?

I used to have beautiful feet, always showed them off with anklets, toe rings, nail varmish. Either wore strappy sandals or went barefoot. Now they are black and purple, nails yellow and falling off, these black like marks have appeared out of nowhere. They are disgusting.

I hate me! I am old, fat, ugly right down to my ugly toes.

4 Replies

oldestnewest
  • Oh dear Nanatre, you poor thing. I wonder have you seen your Doctor recently about your feet and your concerns? It's hard to suggest what this might be in a forum, but discolouration of toes and fingers may be Raynaud's Syndrome. Raynaud's can also affect your nails too. I cannot say this with 100% certainty so please don't worry.

    However, you do need to see your Doctor as soon as possible so you can be examined and treated.

    Please try not to worry and please let us know how you get on. Take care Nanatre :)

  • See your doctor ASAP - it sounds awful for you.

    Are you also diabetic? as diabetics often have very poor circulation in the feet and problems originating from that.

    Best wishes

    Julie x

  • I can join you on horrid feet but they (the men in white coats ) cannot work out why they are very swollen with puffy toes range from red through to black not pretty . Yours sound horrid I would go get them checked out ASAP then you may feel better! Good luck hun x gins

  • Hi all, I have had them checked out. Doc said it looked like my arteries were blocked, ( I am not diabetic) Sent me to a vascular surgeon who did tests and said my arteries are excellent, its just the vessels that supply my toes are blocked and basically there is nothing they can do except give me Asprin. My toe nails, well, doc said it could be fungal, but would need nail clippings so they cam do tests on them, if it is fungal it would mean taking antibiotics for about a year! If its not that its just me, the meds I am on, or the way my body is reacting to my illness. I shall carry on with my manky feet lol xx

You may also like...